# SDR USAA011015

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Bs 927
- Part time: 31,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 2.5 INCH BY 1.5 INCH BY .080 INCH, BS 927 STRINGER 18L.  INSTALLED DOUBLER PER SRM 53-00-01 SRM 53-60-01 EA NR 69903.  (M)
